# SDR 98ZZZX3452

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89927
- Make and model: Cessna 152
- Aircraft serial: 15282918
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73806
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION NOTED DURING COMPRESSION TEST THAT NR 1 AND NR 3 CYLINDERS WERE LEAKING BY EXHAUST VALVES.  WHEN CYLINDERS WERE REMOVED FOR REPAIR, FOUND NR 3 CYLINDER INTAKE PUSH ROD WAS DAMAGED.  CAP PORTION AT ROCKER ARM END PULLED OUT OF ROD AS IT WAS BEING REMOVED.  UPON MEASURING OLD PUSH ROD P/N 73806 AGAINST NEW, IT WAS FOUND TO BE .1250 INCH SHORTER.  ENGINE HAS 1,363.27 HOURS SMOH AND A TOTAL TIME OF 3,806.27 HOURS.
